Advances in Differential Equations

Minimization problems for noncoercive functionals subject to constraints. II.

Vy Khoi Le and Klaus Schmitt

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The paper establishes several minimization theorems for noncoercive functionals defined on a Hilbert (or reflexive Banach) space which are subject to constraints. Applications to critical point theory and variational inequalities are given. The results are also applied to obtain the existence of solutions of several nonlinear boundary and unilateral problems.

Article information

Source
Adv. Differential Equations Volume 1, Number 3 (1996), 453-498.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366896047

Mathematical Reviews number (MathSciNet)
MR1401402

Zentralblatt MATH identifier
1020.35025

Subjects
Primary: 35J15: Second-order elliptic equations 35J85 49J40: Variational methods including variational inequalities [See also 47J20] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Le, Vy Khoi; Schmitt, Klaus. Minimization problems for noncoercive functionals subject to constraints. II. Adv. Differential Equations 1 (1996), no. 3, 453--498. https://projecteuclid.org/euclid.ade/1366896047.


Export citation